Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i3.40
pages 34-52

Control Problem with Non-Separated Multipoint and Integral Conditions

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

Краткое описание

The problems of optimal control with non-separated multipoint and integral conditions are investigated. It is proposed to use the optimization methods of the first order, applying the formulas of the functional gradient derived in the work, for the numerical solution. To solve the direct and conjugate boundary value problems, an approach that is based on convolution operation of integrated conditions into the non-separated local ones and their consecutive shift, which is analogous to the conditions transfer, is proposed. This approach allows one to reduce the solution of the initial boundary value problems to solving the auxiliary Cauchy problem and system of linear algebraic equations. The results of the experiments are given.


Articles with similar content:

On Symmetrization of a Two-Point Boundary Problem
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Vladimir B. Larin
Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko
Solution of One Problem of Control of Parabolic System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Larisa S. Koriashkina
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Optimal Boundary Control Problem Solution for Inhomogeneous Biharmonic Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Lyubov V. Voloshko , Elena M. Kiseleva